# SDR UPS03841401

- Difficulty date: September 8, 2003
- Submitted: October 17, 2003
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- Aircraft time: 80,221 hours, 26,068 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3,  AFT PIT AT STA 1040 STR 34R FRAME HAS CORROSION UNDER NUT PLATE.  REMOVED CORR IAW DC8 SRM 51-1-8 ORIG .080 INCH, REMOVED .070 INCH, REMAINING .010 INCH OUT OF LIMITS IAW DC8 SRM 53-2-0.  FAB RPR ANGLE AND 2 FILLERS IAW UPS EO DC8-5310-11728.  REMOVED DAMAGED AREA IAW UPS EO DC8-5310-11728.  ALODINED & PRIMED IAW DC8 SRM 51-1-8, INSTALLED RPR ANGLE AND FILLERS IAW DC 8 SRM 51-1-20D AND UPS EO DC8-5310-11728.
